# SDR SIMA20140905002

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 36,882 hours, 33,653 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 1317
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI FLIGHT ATTENDANT REPORTS BURNING SMELL IN GALLEY.  INSPECTED GALLEY AREA & FOUND ALL LIGHTS & SYS WORKING PROPERLY.  FOUND 1A CEILING LIGHT SOCKET BURNT.  REMOVED LAMPS IAW AMM 33-21-06 & DEFERRED IAW MEL 33-2.
